# SDR SWIA200312526

- Difficulty date: October 26, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 17,595 hours, 25,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF TWO RED LIGHTS INOP AT FORWARD MAIN CABIN DOOR.  REPLACED BULB AT INOP (RED) FORWARD FLOOR EMERGENCY LIGHTING STRIP.  OPS CHECK GOOD.
